# SDR MASA200500210

- Difficulty date: March 13, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N652ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7036
- Aircraft time: 20,857 hours, 16,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Part serial: NA
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2683 PHL - BNA HAD AN AFT CEILING EMERGENCY EXIT FLOOD LIGHT INOP.  THE LIGHT WAS PLACED ON MEL 3/13/05.  MAINTENANCE RELAMPED, OPS CHECKED GOOD.
